# SDR HALA0700065

- Difficulty date: February 23, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 61,866 hours, 29,548 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Circuit Card
- Part number: 285T045812
- Part serial: D01871
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO START NR 2 (RIGHT) ENGINE.  START SWITCH WILL NOT ENGAGE INTO GNG POSITION.  REPLACED RT N2 SPEED CARD PER AMM 73-21-54, OPS CHK GOOD ON GROUND RUN.
